# SDR 97ZZZM780

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT LIGHT ON THE SMOKE BARRIER WAS FOUND TO BE INOPERATIVE.  REPLACED LIGHT ASSEMBLY AND BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (M)
